このエントリーをはてなブックマークに追加
ID 46879
file
creator
subject
divergent series
small denominators
asymptotic analysis
NDC
Mathematics
abstract
We study asymptotic properties of divergent formal solutions appearing in the linearization problem of a sigular vector field without a Diophantine condition or an existence of additional first integrals. We will give an asymptotic meaning to divergent formal solutions constructed by a singular perturbative solution (cf. [6]).
description
This research was partly supported by Grant-in-Aid for Scientific Research (No. 20540172), JSPS, Japan.
journal title
Publications of the Research Institute for Mathematical Sciences
volume
Volume 47
issue
Issue 4
start page
937
end page
958
date of issued
2011-11-13
publisher
European Mathematical Society
issn
0034-5318
1663-4926
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
relation url
department
Graduate School of Science